Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Mar 6, 2011, 9:02 AM EST for Hamilton County, Tennessee; Catoosa County, Georgia. It took effect at Mar 6, 2011, 5:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 9:02 AM EST (14:02 UTC)
- In effect from
- Mar 6, 2011, 5:00 PM EST
- Expired
- Mar 7, 2011, 11:21 AM EST
- In force
- 18 hr
- Issued by
- NWS Morristown, TN
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point S. Chickamauga Creek near Chickamauga (CHKT1).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
117 WGUS44 KMRX 061402 FLWMRX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MORRISTOWN, TN 902 AM EST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS ... SOUTH CHICKAMAUGA CREEK NEAR CHATTANOOGA TN AFFECTING CATOOSA AND HAMILTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && GAC047-TNC065-070402- /O.NEW.KMRX.FL.W.0006.110306T2200Z-110308T0400Z/ /CHKT1.1.ER.110306T2200Z.110307T1200Z.110307T2200Z.NO/ 902 AM EST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN MORRISTOWN, TN HAS ISSUED A * FLOOD WARNING FOR THE SOUTH CHICKAMAUGA CREEK NEAR CHATTANOOGA TN. * FROM THIS AFTERNOON UNTIL MONDAY EVENING. * AT 08:15 AM THIS MORNING...THE STAGE WAS 16.3 FEET AND WAS RISING. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 19.0 FEET...WATER ACROSS MACK SMITH ROAD BEGINS TO IMPEDE TRAFFIC. WEST CHICKAMAUGA CREEK OVERFLOWS ITS BANKS NEAR THE GEORGIA STATE LINE AND INUNDATES SEVERAL ROADS AND PROPERTIES IN THE AREA. $$
4 follow-up statements
421 WGUS84 KMRX 070203 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 903 PM EST SUN MAR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN AFFECTING CATOOSA AND HAMILTON COUNTIES THE SOUTH CHICKAMAUGA IS EXPECTED TO REACH FLOOD STAGE MONDAY MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && GAC047-TNC065-070803- /O.EXT.KMRX.FL.W.0006.000000T0000Z-110307T1800Z/ /CHKT1.1.ER.110307T1200Z.110307T1200Z.110307T1200Z.NO/ 903 PM EST SUN MAR 6 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN. * FROM TOMORROW MORNING UNTIL MONDAY AFTERNOON. * AT 08:15 PM SUNDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING. * AT 18.0 FEET...WATER BEGINS TO CROSS MACK SMITH ROAD IN CATOOSA COUNTY, GEORGIA. FLOODING BEGINS AT GOLF COURSES NEAR THE CONFLUENCE OF SOUTH AND WEST CHICKAMAUGA CREEKS. WEST CHICKAMAUGA CREEK BEGINS TO OVERFLOW ITS BANKS, AS WELL. $$
402 WGUS84 KMRX 070950 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 450 AM EST MON MAR 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN AFFECTING CATOOSA AND HAMILTON COUNTIES CLINCH RIVER ABOVE TAZEWELL TN AFFECTING CLAIBORNE...GRAINGER AND HANCOCK COUNTIES FRENCH BROAD RIVER NEAR NEWPORT TN AFFECTING COCKE AND JEFFERSON COUNTIES PIGEON RIVER AT NEWPORT TN AFFECTING COCKE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && GAC047-TNC065-071550- /O.CON.KMRX.FL.W.0006.000000T0000Z-110307T1800Z/ /CHKT1.1.ER.110307T1200Z.110307T1200Z.110307T1200Z.NO/ 450 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN. * FROM THIS MORNING UNTIL THIS AFTERNOON. * AT 04:15 AM MONDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...CREST NEAR FLOOD STAGE EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT 18.0 FEET...WATER BEGINS TO CROSS MACK SMITH ROAD IN CATOOSA COUNTY, GEORGIA. FLOODING BEGINS AT GOLF COURSES NEAR THE CONFLUENCE OF SOUTH AND WEST CHICKAMAUGA CREEKS. WEST CHICKAMAUGA CREEK BEGINS TO OVERFLOW ITS BANKS. $$ TNC025-057-067-071550- /O.CON.KMRX.FL.W.0007.110308T0000Z-110309T0000Z/ /TAZT1.1.ER.110308T0000Z.110308T1200Z.110308T1800Z.NO/ 450 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE CLINCH RIVER ABOVE TAZEWELL TN. * FROM THIS EVENING UNTIL TUESDAY EVENING. * AT 01:30 AM MONDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 12.0 FEET...FLOODING OF PASTURE LAND NEAR GRISSOM ISLAND BEGINS. THE CITY OF TAZEWELL, TENNESSEE IS NOT AFFECTED BY FLOODING OF THE CLINCH RIVER. $$ TNC029-089-071550- /O.CON.KMRX.FL.W.0008.000000T0000Z-110308T0051Z/ /NWPT1.1.ER.110307T1117Z.110307T1200Z.110307T1851Z.NO/ 450 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE FRENCH BROAD RIVER NEAR NEWPORT TN. * FROM THIS MORNING UNTIL THIS EVENING. * AT 03:45 AM MONDAY THE STAGE WAS 8.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...CREST NEAR 10.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 10.0 FEET...AGRICULTURAL LAND NEAR THE GAGE ON HIGHWAY 321 IS FLOODED. $$ TNC029-071550- /O.CON.KMRX.FL.W.0009.000000T0000Z-110307T1800Z/ /NEPT1.1.ER.110307T0145Z.110307T0445Z.110307T1200Z.NO/ 450 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE PIGEON RIVER AT NEWPORT TN. * FROM THIS MORNING UNTIL THIS AFTERNOON. * AT 04:00 AM MONDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...CREST NEAR 8.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 8.0 FEET...MINOR FLOODING OCCURS DOWNSTREAM FROM GAGE ON HIGHWAY 25/70 AND IN THE COMMUNITY OF EDWINA. JIMTOWN ROAD MAY BE AFFECTED. $$
392 WGUS84 KMRX 071052 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 552 AM EST MON MAR 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS ... FRENCH BROAD RIVER NEAR NEWPORT TN AFFECTING COCKE AND JEFFERSON COUNTIES PIGEON RIVER AT NEWPORT TN AFFECTING COCKE COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS ... SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN AFFECTING CATOOSA AND HAMILTON COUNTIES CLINCH RIVER ABOVE TAZEWELL TN AFFECTING CLAIBORNE...GRAINGER AND HANCOCK COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && GAC047-TNC065-071652- /O.CON.KMRX.FL.W.0006.000000T0000Z-110307T1800Z/ /CHKT1.1.ER.110307T1200Z.110307T1200Z.110307T1200Z.NO/ 552 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN. * FROM THIS MORNING UNTIL THIS AFTERNOON. * AT 05:15 AM MONDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE TO NEAR THE FLOOD STAGE OF 18.0 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT 18.0 FEET...WATER BEGINS TO CROSS MACK SMITH ROAD IN CATOOSA COUNTY, GEORGIA. FLOODING BEGINS AT GOLF COURSES NEAR THE CONFLUENCE OF SOUTH AND WEST CHICKAMAUGA CREEKS. WEST CHICKAMAUGA CREEK BEGINS TO OVERFLOW ITS BANKS, AS WELL. $$ TNC025-057-067-071652- /O.CON.KMRX.FL.W.0007.110308T0000Z-110309T0000Z/ /TAZT1.1.ER.110308T0000Z.110308T1200Z.110308T1800Z.NO/ 552 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE CLINCH RIVER ABOVE TAZEWELL TN. * FROM THIS EVENING UNTIL TUESDAY EVENING. * AT 04:30 AM MONDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 12.0 FEET...FLOODING OF PASTURE LAND NEAR GRISSOM ISLAND BEGINS. THE CITY OF TAZEWELL, TENNESSEE IS NOT AFFECTED BY FLOODING OF THE CLINCH RIVER. $$ TNC029-089-071122- /O.CAN.KMRX.FL.W.0008.000000T0000Z-110308T0051Z/ /NWPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 552 AM EST MON MAR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE FRENCH BROAD RIVER NEAR NEWPORT TN. * AT 04:45 AM MONDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE. $$ TNC029-071122- /O.CAN.KMRX.FL.W.0009.000000T0000Z-110307T1800Z/ /NEPT1.1.ER.110307T0145Z.110307T0445Z.110307T0640Z.NO/ 552 AM EST MON MAR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE PIGEON RIVER AT NEWPORT TN. * AT 05:00 AM MONDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE. $$
691 WGUS84 KMRX 071621 FLSMRX FLOOD STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN, TN 1121 AM EST MON MAR 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS ... SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN AFFECTING CATOOSA AND HAMILTON COUNTIES CLINCH RIVER ABOVE TAZEWELL TN AFFECTING CLAIBORNE...GRAINGER AND HANCOCK COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST DEATHS IN FLOODS OCCUR IN CARS. IF YOU COME TO A CLOSED OR FLOODED ROAD, TURN AROUND! DON'T DROWN! FOR MORE DETAILS, STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL TELEVISION OR RADIO THAT CARRY WEATHER INFORMATION. && GAC047-TNC065-071651- /O.CAN.KMRX.FL.W.0006.000000T0000Z-110307T1800Z/ /CHKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1121 AM EST MON MAR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE SOUTH CHICKAMAUGA NEAR SOUTH CHICKAMAUGA CREEK @ CHICKAMAUGA TN. * AT 10:15 AM MONDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE. * AT 18.0 FEET...WATER BEGINS TO CROSS MACK SMITH ROAD IN CATOOSA COUNTY, GEORGIA. FLOODING BEGINS AT GOLF COURSES NEAR THE CONFLUENCE OF SOUTH AND WEST CHICKAMAUGA CREEKS. WEST CHICKAMAUGA CREEK BEGINS TO OVERFLOW ITS BANKS, AS WELL. $$ TNC025-057-067-071651- /O.CAN.KMRX.FL.W.0007.000000T0000Z-110309T0000Z/ /TAZT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1121 AM EST MON MAR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE CLINCH RIVER ABOVE TAZEWELL TN. * AT 10:30 AM MONDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS FORECAST TO REMAIN BELOW FLOOD STAGE. * AT 12.0 FEET...FLOODING OF PASTURE LAND NEAR GRISSOM ISLAND BEGINS. THE CITY OF TAZEWELL, TENNESSEE IS NOT AFFECTED BY FLOODING OF THE CLINCH RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Mar 6, 6:29 AM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Mar 6, 6:29 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
629 AM EST SUN MAR 6 2011
.AVIATION...
RAIN WITH MVFR CONDITIONS WILL PERSIST AT ALL SITES FOR THE NEXT
FEW HOURS...BUT GRADUALLY CLEAR FROM WEST TO EAST THROUGH THE DAY.
CHA SHOULD RETURN TO VFR CONDITIONS AROUND NOON...WITH TYS AND TRI
FOLLOWING A FEW HOURS LATER. WINDS WILL BE FROM THE NORTH BEHIND A
FRONTAL PASSAGE THIS MORNING...SUSTAINED AROUND 10-15 KTS WITH SOME
GUSTS AROUND 20-25 POSSIBLE. WINDS WILL DROP OFF AND SKIES WILL
CLEAR AROUND SUNSET.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...FLOOD WATCH UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BLOUNT SMOKY
MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE...COCKE SMOKY
MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...UNICOI...
UNION...WASHINGTON TN...WEST POLK.
VA...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
DGSHazardous weather outlook, Mar 6, 7:26 AM EST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 726 AM EST SUN MAR 6 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071230- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 726 AM EST SUN MAR 6 2011 /626 AM CST SUN MAR 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ...FLOOD WATCH AREA-WIDE THROUGH THIS AFTERNOON... A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE TENNESSEE AND OHIO VALLEYS PRODUCING PERIODS OF HEAVY RAIN THIS MORNING. DUE TO THE ALREADY SATURDAY GROUND FROM THIS WEEKS HEAVY RAINS...ADDITIONAL HEAVY RAINFALL MAY PRODUCE FLOODING OF STREAMS...ROADWAYS...LOW LYING AREAS AND MUD SLIDES. THE HEAVY RAIN WILL SUBSIDE THIS MORNING...BUT FLOODING OF STREAMS...ROADWAYS...AND LOW LYING AREAS MAY PERSIST TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER CHANCE OF SHOWERS WILL OCCUR ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Mar 6, 7:55 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
755 AM EST SUN MAR 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLOOD W GRAY 36.41N 82.48W
03/06/2011 WASHINGTON TN MESONET
1.46 INCHES OF RAIN SINCE IT BEGAN WITH MINOR FLOODING.
REPORTED BY COCORAHS SPOTTER.
&&
FERRELLThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 10:00 PM EST | Areal Flood Advisory | MRX | Anderson, Bledsoe, Campbell, Hamilton, Marion, Meigs and 5 more | 9 hr |
| Mar 6, 4:03 AM EST | Areal Flood Warning | MRX | Campbell, Morgan, Scott | 3 hr |
| Mar 6, 4:36 AM EST | Areal Flood Advisory | MRX | Blount, Bradley, Cocke, Hamilton, Jefferson, Knox and 5 more | 6 hr |
| Mar 6, 5:23 AM EST | Areal Flood Warning | MRX | Blount, Cocke, Monroe, Sevier | 6 hr |
| Mar 6, 8:35 AM EST | Winter Weather Advisory | MRX | Blount, Carter, Cocke, Greene, Johnson, Sevier and 1 more | 7 hr |
| Mar 6, 10:32 AM EST | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Johnson, Sullivan, Unicoi and 1 more | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2011River Flood Warnings in Georgia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.